Has anyone else had a reaction to Niacin? Well, I finally did. I was getting the typical 3-5 minute warming sensation and that was about it. Today, I took my vitamins and supplements before heading out to church. As I sat there in church, I began to feel very...warm. Then I began to feel even warmer. Slowly and steadily I began to feel like the inside of me was on fire! I was not cooling down, so I stood up and went to the bathroom and got a papertowel and started blotting myself with cool water.
It did nothing for me as my skin was actually cool, it was my insides that were on fire. I went back to my seat expecting it would just end soon and went to push the sleeves up on my cardigan. My right arm is heavily tattooed with a lot of ink so I didn't realize anything was wrong until I pulled up my left sleeve up to see my entire arm and now hand and fingers were covered in bright red splotches coming from under the skin!
I went to the restroom to get a better look and my legs were far worse and covered in BEET red splotches underneath the skin from my feet to my lower thigh.
It finally dissipated after about 45 minutes. I called my dad who is a retired EMS Chief and he said that I was not having a typical reaction to the niacin but a SEVERE ALLERGIC reaction and to stop taking the niacin immediately as my symptoms would only worsen, if not be lethal.
Has anyone else here ever had a reaction like this?